# SDR DALA2018100905949

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 14,873 hours, 5,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3825 ON TAKE OFF ROLL DIRTY SOCK SMELL DETECTED IN COCKPIT, FA'S ALSO SMELLED AN ODOR IN FRONT CABIN. ODOR DISSIPATED IN CLIMB ON POST FLT, HYD A QUANT WAS 106% / B SYS 96% . CORRECTIVE ACTION: REMOVED AND REPLACED LEFT PACK RECIRCULATING FILTER AS PER AMM 21-25 RAN PACKS NO SMELL NOTED. HYD QUANTITY PUT TO NORMAL AMM LIMITS. (5127868).
